# SDR SWAA2021061771031

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS663 TO BS706 AND LBL0 AT PASSENGER CABIN ; 2021-215357 / REPLACED ANGLE LOCATED BETWEEN BS 663 TO BS 706 AND LBL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 273A9111 SHEET 10 REV. -; REPLACED ANGLE LOCATED BETWEEN BS 663 TO BS 706 AND LBL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 273A9111 SHEET 10 REV. - RII INSPECTION PERFORMED.
